# SDR DALA2021120807569

- Difficulty date: December 3, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 66,046 hours, 24,497 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Computer
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3763 -ATO- DUE TO WIND SHEAR WARNING DURING TAKEOFF. CORRECTIVE ACTION: REAPPLIED MEL TO 34-00-26A. C/W ODI NO-GO ITEMS. NO TROUBLE FOUND. REPLACED GPWS COMPUTER IAW B737 AMM. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
